# SDR HALA2011111000509

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,737 hours, 18,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT DUCT LEAK LIGHT ILLUMINATED, EXTINGUISHED AFTER ENGINE BLEED SUPPLY AND ISOLATION VALVES CLOSED.  ACCOMPLISHED FIM 26-18-00 WING DUCT LEAK DETECTION BITE, NO FAULTS NOTED.  SYS CHECKED GOOD, OPS NORMAL. ACCOMPLISHED FIM 36-10-00,M NO LEAKS NOTED IN PNEU.  DUCT FROM LEFT ISOLATION VALVE TO LEFT ENGINE PRSOV,  NO FAULTS NOTED.  ACCOMPLISHED AIR SUPPLY DISTRIBUTION SYS LEAKAGE TEST IAW AMM 36-11-00.  LEAKAGE TESTED WITHIN LIMITS.   LIGHTS & EICAS MESSAGES CLEARED. OK FOR SERVICE.
